Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effects of Steroids used in muscle building - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   please go ahead with ur medical query
User :   wanted to know things on putting on weight
User :   is steroids a better approach
Doctor :   no
Doctor :   it carries lot of side effects
User :   could you explain more>?
Doctor :   gain weight naturally
User :   so whats the best way?
Doctor :   what u want me to explain
Doctor :   steriods are used for building the muscles
User :   how to put on weight
Doctor :   if u want to gain weight
Doctor :   u need to consume more calories and exercise
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor